# SDR YENA2024071100950

- Difficulty date: July 8, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A321-271N
- Aircraft serial: 05723
- Aircraft time: 41,066 hours, 13,605 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#39, FLL-SFO. 'INFLIGHT CREW REPORTED SMELL OF SOMETHING BURNING AROUND GALLEY OFF BUTTON ELIMINATED SMELL ( COFFEE MAKERS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
